# SDR GTIA20110806223

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 16,217 hours, 7,711 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Empty
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE DEPLETED.  REPLACED RUPTURED DIAPHRAM IN THE PERCUSSION MECHANISM OF THE R1 DOOR DAMPNER.  DONE IAW AMM 57-10-00-610-001 & 52-10-00-614-040.
